# SDR UPS01635927

- Difficulty date: May 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: J221P904
- Condition: Cut
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP LEFT ENGINE LOW OIL PRESS, OIL QTY.  REPLACED CUT O-RING ON AFT FITTING OF OIL PRESSURE TRANSMITTER.
